Steroid injection causing rash

The Provider Directory is provided on an "AS-IS" basis. WebMD disclaims all warranties, either express or implied, including but not limited to the implied warranties of merchantability and fitness for particular purpose. Without limiting the foregoing, WebMD does not warrant or represent that the Provider Directory or any part thereof is accurate or complete. You assume full responsibility for the communications with any Provider you contact through the Provider Directory. WebMD shall in no event be liable to you or to anyone for any decision made or action taken by you in the reliance on information provided in the Provider Directory.

Corticosteroid side effects may cause weight gain, water retention, flushing (hot flashes), mood swings or insomnia, and elevated blood sugar levels in people with diabetes. Any numbness or mild muscle weakness usually resolves within 8 hours in the affected arm or leg (similar to the facial numbness experienced after dental work). Patients who are being treated for chronic conditions (., heart disease, diabetes, rheumatoid arthritis) or those who cannot temporarily discontinue anti-clotting medications should consult their personal physician for a risk assessment.

A small and very rare risk is that the injected joint becomes infected (1 in 15,000). Patients who experience a very painful, red, or swollen joint after injection should seek medical attention immediately. Thankfully, the most common cause of these symptoms is not a concerning infection but a reaction to the injected steroid (called steroid flare ) that occurs in 2-5% of patients. A steroid flare usually begins 6-12 hours after the injection and can last for 2-3 days. Regardless of the cause, it is important for patients with symptoms of infection to see a doctor because infections require immediate treatment.

Steroid injection causing rash

steroid injection causing rash

Media:

steroid injection causing rashsteroid injection causing rashsteroid injection causing rashsteroid injection causing rashsteroid injection causing rash